# SDR 2008UALA05620

- Difficulty date: September 6, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 795 Lbl 62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHORT SEAT TRACK AT BS 795, LBL 62.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW SEAT TRACK SECTION.
